# SDR SWAA2013070417937

- Difficulty date: July 1, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 8,967 hours, 5,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN BROKEN.  R&R SIGN ASSEMBLY IAW MM.
